Translator Disclaimer
2012 The link volumes of some prism manifolds
Jair Remigio-Juárez, Yo’av Rieck
Algebr. Geom. Topol. 12(3): 1649-1665 (2012). DOI: 10.2140/agt.2012.12.1649

Abstract

We calculate the link volume of an infinite family of prism manifolds. As a corollary, we show that the link volume is not finite-to-one.

Citation

Download Citation

Jair Remigio-Juárez. Yo’av Rieck. "The link volumes of some prism manifolds." Algebr. Geom. Topol. 12 (3) 1649 - 1665, 2012. https://doi.org/10.2140/agt.2012.12.1649

Information

Received: 17 May 2011; Revised: 16 April 2012; Accepted: 30 April 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1270.57047
MathSciNet: MR2966698
Digital Object Identifier: 10.2140/agt.2012.12.1649

Subjects:
Primary: 57M27
Secondary: 57M12, 57M25

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top